# SDR ABXA20211211129

- Difficulty date: December 11, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 66,499 hours, 46,688 cycles
- System (JASC): 7600 · Engine Controls
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING RIGHT ENG START WHEN ADVANCING RT FUEL CONTROL , EICAS MESSAGE R ENG FUEL VALVE APPEARED AND DISAGREE ENGINE VALVE LIGHT ILLUMINATED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE FOUND DAMAGED WIRING IN FORWARD CARGO COMPARTMENT. WIRING REPAIRED IAW B767 STANDARD PRACTICE MANUAL 20-30-00. OPS CHECK OF VALVE NORMALIAW B767 AMM 76-11-00. AIRCRAFT RETURNED TO SERVICE.
